# SDR P5CA9700632

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Reveal
- Condition: Corroded
- Location: L4 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, M/D L4 DOOR CUTOUT FWD LOWER REVEAL STR L24 TO L25, WL 210.  REMOVED CORROSION PER BOEING SRM 51-10-0, WITHIN LIMITS PER 53-10-01, TREATED PER 51-10-02 AND MM 51-24-11.
